Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

I have depression and anxiety along with minor Obsessive-compulsive disorder (OCD)

I have been diagnosed with Depression and Anxiety along with minor OCD . I am on anti-depressants and they work ok, however things always get worse after I masterbate. Whenever I ejaculate, I always notice a great increase in my anxiety and in my depression. And the increase usually lasts a couple of day before I get back to normal. I see a therapist but have been too embarrased to ask. How is my ejaculating making things worse, I have often wondered if I have a chemical or hormonal imbalance..
Asked On : Mon, 13 Sep 2010
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
During ejaculation sympathetic system is active. It is a normal process which happens to everybody. It is the same system which makes you run when you see a snake or when a dog is chasing you. So your heart beat increases and your breathing also becomes faster. Palpitations are a normal reaction during the climax of the sexual cycle (during ejaculation).
When you worry about the palpitations then the anxiety increases. (That is because palpitations are a sign of anxiety and you are anxious about the anxiety itself). You end-up in an endless loop of increasing anxiety and palpitations.
So next time you get palpitations, just tell yourself, "This is a normal reaction" and observe the heart beat closely - you will find that it immediately slows down.
Answered: Fri, 17 Sep 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor